# SDR UIEA2022032400237

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,140 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146U30143
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BULK CGO SLOPING SIDEWALL STRUCTURE INTERCOSTAL CORROSION AT STA 1960 - 1980, S-38R( REMOVED DAMAGE PART IAW SRM 51-40-02 REV 94. INSTALL NEW INTERCOSTAL IAW SRM 51-40-02 REV 94 AND DWG #65B04652 SH 2 & DWG #65B04153 SH 13 REV B & 146U3009 SH 4 REV D. JOB COMPLETED AND CONDITION CHK NML. )
